advertisement
Question
Posted by: gogga313 | 2010/08/17

no perion for 6months after birth control

hi, i am 24 yrs old was on birth contol (triphasil) for just over a year, stopped in january (2010), had a 2 week period in february(2010) did not have a period since March (2010), had a pinkish/brownish discharge in between the months, took several preg test all negative, its now month 6 still no period or pregnancy, could this be the after effects of the B.C, or is there something wrong with my tubes, please help hubby and i really want to get pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is too long to still be related to the Pill. It sounds like you are not ovulating and should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/20

It is too long to still be related to the Pill. It sounds like you are not ovulating and should see your gynaecologist.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2010/08/17

You must consult a doctor

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement